# SDR AALA201801319011

- Difficulty date: January 10, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Part time: 47,767 hours, 29,056 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER FOUND ON THE ELEVATOR HONEYCOMB CORE STRUCTURE UPPER SKIN  PANEL LOCATED 7.25 IN OUTBOARD FROM LIGHTENING STRIP 2 AND 7 INCH FROM LEADING EDGE FASTENERS. REPAIRED ELEVATOR HONEYCOMB CORE STRUCTURE IAW SRM 55-21-11-300-005 PAR2.A.
